# SDR 99ZZZX2066

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 1B3198
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT ENGINE RECEIVED FOR MAINTENANCE DUE TO PERFORMANCE DETERIORATION.  INSPECTION OF SHAFT THREADS BY ULTRASONIC MEANS IAW SB 72-510 REVEALED CRACK INDICATIONS.  CRACK CONFIRMED BY P&W AS BEING INTERMITTENT 2 INCH CRACK TYPICAL OF THE TYPE ADDRESSED BY THE SB.  ENG TT:  9,563 HOURS.  ENG TC:  6,631.
